skin-hair-icon

Skin alergy

Hello Doctor, last Saturday 2 nd July I took microdermabrasion treatment for pimple scar problem (first sitting ). My doctor advised me to use pinoin .025 % at night before one week from my first microdermabrasion treatment. Also suggest me to use Kovite active in d morning. I am using both creams after the treatment but now my face turned in to black colour. I've lost my skin color. What is the reason? Also could u pls suggest me d possible solution?
views-icons 107 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings.! Black color ?! Both the creams that you are using are fine but you need to use a sunscreen daily in the day time and avoid excess sun exposure. Darkening of skin may be temporary. Please see a qualified dermatologist / follow up with your dermatologist to review your skin or you could send me snaps on follow up messaging. Warm regards
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO